How JustAnswer Works:

  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.

Ask Dr. Shirley Schaye Your Own Question

Dr. Shirley Schaye
Dr. Shirley Schaye, Doctor
Category: Mental Health
Satisfied Customers: 1673
Experience:  PhD-Psych; Certif. Psychoanalyst NPAP& NYFS; Memb.APsaA;IPA; Pub.Author; Teach/Supervise Therapy
45897396
Type Your Mental Health Question Here...
Dr. Shirley Schaye is online now
A new question is answered every 9 seconds

Im having a lot of trouble in class i cant concentrate, i get

Customer Question

Im having a lot of trouble in class i cant concentrate, i get very nervous in front of people. I have to read 6 to 7 times what ever it is that the teacher writes on the board to be able to understand it is like i cant focus. Every time the teacher ask me something i start sweating i get very nervous. I's very hard for me to concentrate in class what can i do to gt better?
Submitted: 5 years ago via HealthCare.
Category: Mental Health
Expert:  Dr. Shirley Schaye replied 5 years ago.
Thank you for contacting Just Answer. I am sorry to hear about what is going on with you. When I read the firstpart of what you had written I thought ADD. Then I read further and saw that you were, at one time on Ritalin. Why were you put on Ritalin and then why did you go off medication. It certainly seems that you still need to be on meds.
Take a look at this link:

http://psychcentral.com/lib/2007/adhd-in-adults/
I'll pause here and await your response.
Dr. Shirley Schaye and other Mental Health Specialists are ready to help you
Customer: replied 5 years ago.
Well i was diagnose with ADD by my local neurologist back in Puerto Rico. I decided to stop taking the meds because i thought that the ritalin was doing more bad than good. I was 11 i didnt know better, but now i undestand it was a big mistake. The thing is that i think is becoming more strong the simptoms or diferent because the reason i strated with the ritalin was because i was Hyperactive i wouldnt stay still in class and i wouldnt stop talking. And sorry for my spelling i kind of have a little bit of problem when it comes to writing in english haha...
Expert:  Dr. Shirley Schaye replied 5 years ago.
Don't worry! I wish I could be as fluent in Spanish as you are in English. So, this is what you need to do --- where are you by the way --- city, state and zip code so that I may help you find a psychiatrist. You must go to a psychiatrist --- describe all your symptoms. There are several drugs now available for ADD. Your doctor will find the right one for you. It will make a world of a difference in your school work. So please, don't forget to tell me where you are so that I can get you to a psychiatrist.

Customer: replied 5 years ago.
=) Thanks... Well im located in Oviedo, FL. My zip code is 32765. Thank you again for your help.. =)
Expert:  Dr. Shirley Schaye replied 5 years ago.
Let me see if I can find a psychiatrist for you.
Expert:  Dr. Shirley Schaye replied 5 years ago.
Miguel J Morales, MD
7560 Red Bug Lake Road
Oviedo, FL32765
Phone: (407) 365-0440



Related Mental Health Questions